| Model Number |
CH-1400-02H |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
09/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Event or Problem Description
A review of the recipient¿s test data indicated impedance issues.The recipient is using the device.Revision surgery is under consideration.
Additional Manufacturer Narrative
The recipient's device was explanted.The recipient was re-implanted with another advanced bionics cochlear device.A review of the device history record was performed at the request of the nca and no anomalies were noted.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Additional information section d.9.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Advanced bionics considers the investigation into this reportable event as closed.The external visual inspection revealed the electrode was severed and silicone damage was observed on the top and bottom cover of the device.These are believed to have occurred during revision surgery.The photographic imaging inspection revealed broken wires on the small tubing by the array and on the lead body tubing.System lock was verified.The condition of the electrode prevented an electrical test from being performed.The device passed the electrical and mechanical tests performed.The scanning electron microscopy (sem) analysis revealed the broken electrode wires on the tubing by the fantail were the result of tension and pulling.The scanning electron microscopy (sem) inspection revealed evidence of pulled breaks on the broken wire ends that are located close to the fantail.It is believed that these breaks caused the open circuits reported.A corrective action was implemented.This version of the hires 90k device is no longer distributed.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.